# SDR C2XA98BT044

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 2731 · Elevator Tab Control System
- Part: Relay
- Part number: E0242A26A0
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

EWR - DURING TAKEOFF CREW FOUND BOTH CAPTAINS AND FIRST OFFICERS NOSE DOWN ELEVATOR TRIM DIDN'T WORK.  AIRCRAFT RETURNED TO NEWARK AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BOTH RELAYS 16CG AND 24CG TO BE INOPERATIVE.  REMOVED AND REPLACED RELAYS, OPERATIONALLY CHECKED GOOD AND RETURNED AIRCRAFT TO SERVICE.  (M)
